Zimmermann, G. (2006). Coherent states from nonunitary representations. In Topics in multivariate approximation and interpolation (pp. 291–339). Stud. Comput. Math., 12. Elsevier B. V., Amsterdam.
toggle visibility
Zimmermann, G. (2005). Coherent states from nonunitary representations: Habilitationsschrift, Universität Hohenheim, April 2005. Available online at https://www.uni-hohenheim.de/~ gzim/Publications/habil.html.
toggle visibility
Zhu, K. (2005). Spaces of holomorphic functions in the unit ball. Graduate Texts in Mathematics, 226. New York: Springer-Verlag.
toggle visibility
Ali, S. T., Antoine, J. P., & Gazeau, J. P. (1991). Square integrability of group representations on homogeneous spaces. I. Reproducing triples and frames. Ann. Inst. H. Poincaré Phys. Théor., 55(4), 829–855.
toggle visibility
Achieser, N. I. (1956). Theory of approximation. Translated by Charles J. Hyman. New York: Frederick Ungar Publishing Co.
toggle visibility